Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 6, NWS Tulsa, OK

March 6, 2022Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2022, 8:14 PM CST for Crawford County, Franklin County, Arkansas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2022, 8:14 PM CST (02:14 UTC)
Expired
Mar 6, 2022, 8:45 PM CST
In force
31 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 8:34 PM CSTHAIL 11 Nne Mountainburg, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 678 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
427 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
678 m²/s²
0-3 km storm-relative helicity
778 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

144 
WUUS54 KTSA 070214
SVRTSA
ARC033-047-070245-
/O.NEW.KTSA.SV.W.0006.220307T0214Z-220307T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
814 PM CST Sun Mar 6 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Franklin County in west central Arkansas...
  Central Crawford County in northwestern Arkansas...

* Until 845 PM CST.

* At 814 PM CST, a severe thunderstorm was located 3 miles west of
  Figure Five, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Van Buren...                      Cedarville...
  Mountainburg...                   Alma...
  Chester...                        Rudy...
  Lake Fort Smith...                Figure Five...
  Fern...                           Concord...
  Shibley...                        Piney...
  Uniontown...                      Locke...
  Dora...                           Furry...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 14.
 Interstate 540 between mile markers 1 and 3.
 Interstate 49 between mile markers 22 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3542 9430 3542 9434 3543 9435 3545 9440
      3545 9441 3542 9443 3545 9444 3559 9446
      3575 9415 3575 9413 3577 9412 3577 9411
      3563 9396
TIME...MOT...LOC 0214Z 232DEG 41KT 3550 9441 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Snider
3 follow-up statements
217 
WWUS54 KTSA 070222
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
822 PM CST Sun Mar 6 2022

ARC033-047-070245-
/O.CON.KTSA.SV.W.0006.000000T0000Z-220307T0245Z/
Franklin AR-Crawford AR-
822 PM CST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHWESTERN FRANKLIN AND CENTRAL CRAWFORD COUNTIES...

At 822 PM CST, a severe thunderstorm was located near Cedarville,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Cedarville...                     Mountainburg...
Alma...                           Chester...
Rudy...                           Lake Fort Smith...
Fern...                           Concord...
Piney...                          Locke...
Furry...                          

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 8 and 13.
 Interstate 49 between mile markers 22 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3546 9432 3558 9438 3562 9439 3575 9415
      3575 9413 3577 9412 3577 9411 3563 9396
      3546 9425
TIME...MOT...LOC 0222Z 232DEG 41KT 3556 9432 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Snider
024 
WWUS54 KTSA 070229
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
829 PM CST Sun Mar 6 2022

ARC033-047-070245-
/O.CON.KTSA.SV.W.0006.000000T0000Z-220307T0245Z/
Franklin AR-Crawford AR-
829 PM CST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHWESTERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES...

At 829 PM CST, a severe thunderstorm was located over Mountainburg,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Mountainburg...                   Chester...
Lake Fort Smith...                Fern...
Locke...                          Piney...

This includes Interstate 49 between mile markers 26 and 38.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3551 9417 3559 9425 3566 9431 3575 9415
      3575 9413 3577 9412 3577 9411 3563 9396
TIME...MOT...LOC 0229Z 235DEG 52KT 3564 9416 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Snider
864 
WWUS54 KTSA 070240
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
840 PM CST Sun Mar 6 2022

ARC033-047-070250-
/O.EXP.KTSA.SV.W.0006.000000T0000Z-220307T0245Z/
Franklin AR-Crawford AR-
840 PM CST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN AND
NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 845 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3551 9417 3559 9425 3566 9431 3575 9415
      3575 9413 3577 9412 3577 9411 3563 9396
TIME...MOT...LOC 0240Z 232DEG 41KT 3571 9405 

$$
Snider

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:37 PM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 6, 5:37 PM CST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
537 PM CST Sun Mar 6 2022

...New AVIATION...

.SHORT TERM...
(Through Tonight)
Issued at 154 PM CST Sun Mar 6 2022

Mid to late afternoon into the evening severe thunderstorms remain
the main concern and focus of this forecast, with the primary
question being where the front - and resultant instability south
of it - eventually ends up. Currently, there is not much of the
forecast area that is actually south of the front, as it extends
from near Antlers east-northeastward through southern LeFlore and
Sebastian counties before it swings more northward across parts of
Franklin and Madison counties. Notable breaks in the cloud cover
exist in parts of far northwest Arkansas, in addition to strong
warm advection aloft, so it is plausible that the front could move
more solidly northward into that part of the forecast area before
initiation. Recent CAMs have shifted much of the lead, surface
based development eastward, which makes sense given the position
of the front. Shear and instability parameters favor damaging wind
(possibly significant winds rather than marginally severe speeds) and
tornadoes being the main concerns with along and pre-frontal
development. The greatest tornado threat in our forecast area
continues to look to be in whatever portion of northwest Arkansas
ends up being south of the front, as the expected increase in
shear later this afternoon/evening is maximized in this part of
the forecast area. Eventually, a squall line will form this
evening behind this initial development, with dry conditions
arriving by sunrise Monday morning.

&&

.LONG TERM...
(Monday through Sunday)
Issued at 154 PM CST Sun Mar 6 2022

Surface high pressure will make its way into the area during the
day Monday and into Monday night, which should eventually bring a
decrease in cloud cover from west to east through the day. An
approaching upper level trough on Tuesday may bring some showers
to far southeast Oklahoma but the uncertainty on how far north the
precipitation will spread leads it to be left out of the official
forecast at this time. After the cooldown to begin this work week,
warmer temperatures can be expected Wednesday and Thursday, ahead
of another strong cold front that will move through the area
during the day Thursday and into Thursday night. Depending on how
quickly the front moves through Thursday, fire weather may be a
concern.

Behind the Thursday cold front, it appears likely that wintry
precipitation, mostly in the form of snow, will occur across much
of the forecast area as an upper level trough swings through. How
much precipitation falls in the colder air is in question, with
QPF uncertainties continuing. For now, will carry around an inch
of snow accumulation, especially across parts of northeast
Oklahoma and into far northwest Arkansas. Besides the wintry
precipitation considerations, very cold temperatures and resultant
low wind chills can be expected, supported by both the GFS and
ECMWF ensemble temperature anomaly guidance.

Expect a quick rebound in temperatures over the weekend, as upper
level flow shifts more southwesterly by the early part of the next
work week.

&&

.AVIATION...
(00Z TAFS)
Issued at 532 PM CST Sun Mar 6 2022

Scattered showers and thunderstorms will continue through the
evening for most sites, with activity shifting east into western
Arkansas sites later this evening and tonight. MVFR/IFR cigs will
be common across the area tonight along with MVFR/IFR VSBYs
within the heavier rain cores. Cold front will finally push all
the way through the region tonight bringing strong northerly winds
for the rest of the valid period. Ceilings should gradually clear
rise from west to east overnight and into tomorrow morning with
VFR conditions expected for most site by tomorrow afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   29  47  27  51 /  50   0   0   0
FSM   39  51  31  55 / 100   0   0  10
MLC   34  48  30  53 /  80   0   0  10
BVO   27  47  25  51 /  60   0   0   0
FYV   32  46  25  52 / 100   0   0   0
BYV   33  44  29  49 / 100   0   0   0
MKO   32  46  28  50 /  80   0   0   0
MIO   29  43  26  49 /  80   0   0   0
F10   31  47  29  51 /  60   0   0   0
HHW   40  51  32  55 /  90   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...22
LONG TERM....22
AVIATION...04
Hazardous weather outlook, Mar 6, 8:10 PM CST, 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 810 PM
CST Sun Mar 6 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071145-Adair OK-Benton
AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-Crawford AR-Creek OK-
Delaware OK-Franklin AR-Haskell OK-Latimer OK-Le Flore OK-Madison AR-
Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-Okfuskee OK-Okmulgee OK-
Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-Pushmataha OK-Rogers OK-
Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-Washington OK-
Washington AR-810 PM CST Sun Mar 6 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
 	AREA...Far southeast Oklahoma and northwest Arkansas.
 	ONSET...Ongoing.

DISCUSSION...

A strong cold front has moved through most of northwest Arkansas
this evening, ending the the overall tornado threat. A few severe
storms will remain possible along and just north of the front
through the remainder of the evening hours with quarter size hail
possible in the stronger storms.  Brief heavy rainfall will also be
possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of
the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Winter Weather...Very High Fire Weather and High Wind
Potential.
FRIDAY...Winter Weather Potential and High Wind Potential.
SATURDAY...Very High Fire Weather Potential.

EXTENDED DISCUSSION...

The storms will exit the region early Monday morning, with strong
and gusty north to northwest winds and much cooler air moving into
the area behind the front.

An arctic cold front will sweep across the region late Thursday
and Thursday night, ushering in much colder temperatures. Warm and
windy conditions ahead of the front will raise fire weather
concerns south of I-40 during the day. The potential for wintry
weather remains Thursday night into Friday with some travel
impacts possible. The details will continue to be refined in the
coming days.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 6:55 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CST Sun Mar 6 2022

ARZ001-OKZ063-070115-
Benton AR-Delaware OK-
655 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of northwestern Benton
and southeastern Delaware Counties through 715 PM CST...

At 654 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
north of Colcord, moving northeast at 70 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bella Vista...                    Gravette...
Decatur...                        Colcord...
Maysville...                      Hiwasse...
Lake Eucha State Park...          Cherokee City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3617 9471 3629 9488 3650 9462 3650 9418
TIME...MOT...LOC 0054Z 229DEG 59KT 3632 9471

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 7:14 PM CST, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CST Sun Mar 6 2022

ARZ002-011-070145-
Carroll AR-Madison AR-
714 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of northeastern Madison
and eastern Carroll Counties through 745 PM CST...

At 714 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Marble, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Green Forest...                   Carrollton...
Rudd...                           Kingston...
Marble...                         Osage...
Rule...                           Dryfork...
Metalton...                       Connor...
Coin...                           Delmar...
Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CST for northwestern
Arkansas.

&&

LAT...LON 3612 9334 3612 9348 3608 9348 3608 9345
      3603 9345 3597 9352 3609 9369 3650 9334
      3650 9330 3616 9330
TIME...MOT...LOC 0114Z 219DEG 45KT 3610 9355

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 7:17 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
717 PM CST Sun Mar 6 2022

OKZ049-070145-
Pushmataha OK-
717 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of southeastern
Pushmataha County through 745 PM CST...

At 717 PM CST, Doppler radar indicated a strong thunderstorm over
Cloudy, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Oleta...                          Cloudy...
Corinne...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3430 9542 3462 9494 3451 9494 3450 9505
      3426 9505 3424 9508 3424 9515 3421 9515
      3416 9526 3416 9533 3417 9533
TIME...MOT...LOC 0117Z 235DEG 39KT 3428 9527

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 7:39 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
739 PM CST Sun Mar 6 2022

ARZ029-OKZ072-074-076-070215-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
739 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of west central
Sebastian, east central Haskell, eastern Sequoyah and northern Le
Flore Counties through 815 PM CST...

At 739 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Bokoshe, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Sallisaw...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Keota...                          Bokoshe...
Gans...                           Moffett...
Cowlington...                     Scullyville...
Braden...                         Mill Creek...
Cottonwood...                     Milton...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 309 and 326.
 Interstate 540 between mile markers 11 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CST for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3512 9489 3524 9498 3557 9463 3529 9433
TIME...MOT...LOC 0139Z 235DEG 39KT 3521 9484

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 7:43 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
743 PM CST Sun Mar 6 2022

ARZ002-010-011-070215-
Carroll AR-Madison AR-Washington AR-
743 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of northwestern
Madison, Carroll and northeastern Washington Counties through 815 PM
CST...

At 743 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Clifty, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Berryville...                     Huntsville...
Eureka Springs...                 Green Forest...
Hindsville...                     Withrow Springs State Park...
Carrollton...                     Rudd...
Forum...                          Urbanette...
Rule...                           Grandview...
Clifty...                         Blue Eye...
Rockhouse...                      Cabanal...
Metalton...                       Mayfield...
Connor...                         Coin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CST for northwestern
Arkansas.

&&

LAT...LON 3605 9388 3620 9402 3624 9396 3623 9387
      3630 9387 3631 9386 3631 9383 3632 9384
      3650 9357 3650 9330 3627 9330
TIME...MOT...LOC 0143Z 235DEG 39KT 3627 9374

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snider
Special weather statement, Mar 6, 8:05 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
805 PM CST Sun Mar 6 2022

ARZ019-020-029-OKZ072-070230-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-
805 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of west central
Franklin, Crawford, northwestern Sebastian and eastern Sequoyah
Counties through 830 PM CST...

At 805 PM CST, Doppler radar indicated a strong thunderstorm over
Roland, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Muldrow...                        Roland...
Mulberry...                       Dyer...
Chester...                        Moffett...
Rudy...                           Lee Creek...
Fort Smith Regional Airport...    Short...
Lake Fort Smith...                Figure Five...
Kibler...                         Concord...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 23.
 Interstate 40 in Oklahoma between mile markers 317 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3556 9399 3529 9443 3538 9443 3537 9445
      3538 9447 3537 9449 3535 9448 3533 9450
      3531 9448 3530 9449 3531 9455 3548 9473
      3575 9424 3575 9415
TIME...MOT...LOC 0205Z 232DEG 41KT 3545 9451

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snider

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:23 PM CSTSevere Thunderstorm WarningTSABenton32 min
Mar 6, 6:55 PM CSTSpecial Weather StatementTSABenton20 min
Mar 6, 7:14 PM CSTSpecial Weather StatementTSACarroll31 min
Mar 6, 7:43 PM CSTSpecial Weather StatementTSACarroll32 min
Mar 6, 8:05 PM CSTSpecial Weather StatementTSACrawford25 min
Mar 6, 8:24 PM CSTSpecial Weather StatementTSAMadison36 min
Mar 6, 8:37 PM CSTSpecial Weather StatementTSAMadison38 min
Mar 6, 8:43 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Madison26 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.